# SDR CA030228005

- Difficulty date: February 22, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 62,272 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: M2801A6A
- Condition: Seized
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) TROUBLE SHOOTING WAS CARRIED OUT BY MAINTENANCE ON ALL CABIN INTERIOR ELECTRICAL SYSTEMS.  UNABLE TO DUPLICATE.  ALL CABIN SYSTEMS CHECKED SERVICEABLE AS IAW MAINTENANCE MANUAL.  DURING ROUTINE INSPECTION,FOUND MID GALLEY EXHAUST FAN INOPERATIVE (SEIZED).  FAN REPLACED AND SYSTEM CHECKEDSERVICEABLE.
